# SDR C2XA04CL015

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Engine: Allsn AE3007A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: P1081
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3231 THE CREW REPORTED A ENGINE NR 2 FUEL IMPENDING BYPASS WARNING.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND REPLACED THE FUEL FILTER AND IMPENDING BYPASS INDICATOR.  OPERATIONAL CHECKS WERE GOOD.
